MathSciNet Relay Station
MathSciNet bibliographic data
MR1297101 49J15 (49K40 49Q20 58E25)
Montgomery, Richard Abnormal minimizers. SIAM J. Control Optim. 32 (1994), no. 6, 1605–1620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement